# SDR AALA972384

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORY - LEFT GEN DRIVE LIGHT FLICKERED INTERMITTENLY DURING LAST 2 HRS OF FLT.  REMOVED AND REPLACED LEFT ENG IDG PER MM ACCOMPLISHED SPLICE REPAIR TO T1 CABLE TO IDG.  INSTALLED TERMINAL HOT AND COLD SHRINK TO T1 CABLE NR 1 IDG NR 1 IDG OPS AND LEAKS CHECKED NORMAL.  REMOVED PLACARD.  (M)
